# SDR CALA2013100200719

- Difficulty date: September 29, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N28437
- Make and model: Boeing 737*
- Aircraft serial: 41477
- Aircraft time: 13,591 hours, 4,360 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 7864
- Condition: Malfunctioned
- Location: Cabin
- Part time: 13,591 hours, 4,360 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTING BURNING RUBBER TYPE & LOUD BUZZING NOISE MID CABIN.  TURNED OFF IFE & NOISE DISSIPATED.  TROUBLESHOT, FOUND LT RECIRCULATION FAN TO BE NOISY & MAKING HIGH PITCH NOISES.  R & R LT RECIRCULATING FAN IAW B 737-7-8-9 AMM 21-25-02.  OPERATIONS & LEAK CHECK GOOD.  R & R  AIR FILTER ASSEMBLY ROTABLE PARTS CHANGE WAS INDICATED TT  1602043  SN OFF 07864 FAN, AIR, DISTR  OFF 29-2125-9-0001 7864 ON 29-2125-9-0001 3964
